Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 111, NWS Austin/San Antonio, TX

June 11, 20095 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 11, 2009, 8:08 PM CDT for 5 counties in Texas. It was in force for 67 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2009, 8:08 PM CDT (01:08 UTC)
Expired
Jun 11, 2009, 9:15 PM CDT
In force
67 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Blanco County, TX, Burnet County, TX, Hays County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 35 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 8:18 PM CDTHAIL 0.757 Nw Georgetown, TXINTERSECTION FM2338 & FM3405
Jun 11, 8:20 PM CDTTORNADOJollyville, TXNEAR HWY 183 AND ANDERSON MILL
Jun 11, 8:21 PM CDTHAIL 0.88Leander, TXCRYSTAL FALLS AREA...DIME TO NICKLE SIZE HAIL
Jun 11, 8:24 PM CDTHAIL 1.253 Ese Leander, TXAVERAGE STONE SIZE DIME
Jun 11, 8:24 PM CDTHAIL 1.75Cedar Park, TXNEW HOPE AREA BETWEEN HWY 183 AND 183A
Jun 11, 8:30 PM CDTHAIL 0.88Round Rock, TX
Jun 11, 8:35 PM CDTHAIL 1Cedar Park, TX
Jun 11, 8:35 PM CDTHAIL 1.252 Sw Brushy Creek, TX
Jun 11, 8:36 PM CDTTORNADOJollyville, TXDEBRIS BEING KICKED UP INTO THE AIR
Jun 11, 8:38 PM CDTTORNADO1 Sse Round Rock, TXNUMEROUS POLICE REPORTS NEAR 1431 I35
Jun 11, 8:40 PM CDTHAIL 1Jollyville, TX
Jun 11, 8:41 PM CDTHAIL 1Cedar Park, TXFM 1431 4 MILES EAST OF I35
Jun 11, 8:43 PM CDTHAIL 0.54 Sw Jollyville, TX
Jun 11, 8:43 PM CDTHAIL 1.751 Ese Anderson Mill, TXHWY 183...ANDERSON MILL
Jun 11, 8:45 PM CDTHAIL 0.7510 Nw Austin, TXHAIL REPORTED IN NORTHWEST AUSTIN.
Jun 11, 8:45 PM CDTHAIL 11 S Brushy Creek, TXAVERAGE HAIL SIZE WAS .75 WITH LARGEST BEING 1.00 INCH IN DIAMETER. SOME DENTING OF CARS OCCURED AS A RESULT.
Jun 11, 8:49 PM CDTHAIL 0.753 S Jollyville, TX
Jun 11, 9:07 PM CDTHAIL 0.883 E Pflugerville, TX
Jun 11, 9:10 PM CDTHAIL 1.75Pflugerville, TX
Jun 11, 9:22 PM CDTHAIL 1.75Pflugerville, TX
Jun 11, 9:25 PM CDTHAIL 1.751 Nne West Lake Hills, TX45 TO 60 MPH WINDS...WALL CLOUD...POSSIBLE FUNNEL CLOUD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.1 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2849 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 120108
SVREWX
TXC031-053-209-453-491-120215-
/O.NEW.KEWX.SV.W.0111.090612T0108Z-090612T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
808 PM CDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLANCO COUNTY...
  SOUTH CENTRAL BURNET COUNTY...
  NORTH CENTRAL HAYS COUNTY...
  TRAVIS COUNTY...
  WILLIAMSON COUNTY...

* UNTIL 915 PM CDT.

* AT 804 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SERENADA TO 6 MILES NORTH OF LAGO VISTA TO 7 MILES
  WEST OF SPICEWOOD...OR ALONG A LINE EXTENDING FROM SERENADA TO 9
  MILES WEST OF CEDAR PARK TO MARBLE FALLS...AND MOVING SOUTHEAST AT
  40 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3079 9736 3075 9727 3022 9769 3015 9817
      3052 9833 3090 9780
TIME...MOT...LOC 0108Z 324DEG 36KT 3068 9771 3050 9795
          3049 9825

$$
3 follow-up statements
000 
WWUS54 KEWX 120139
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
839 PM CDT THU JUN 11 2009

TXC031-053-209-453-491-120215-
/O.CON.KEWX.SV.W.0111.000000T0000Z-090612T0215Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-HAYS TX-
839 PM CDT THU JUN 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTH CENTRAL HAYS...NORTHEASTERN BLANCO...TRAVIS...WILLIAMSON
AND SOUTH CENTRAL BURNET COUNTIES...

AT 839 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM 7 MILES NORTHEAST OF ROUND ROCK TO ANDERSON 
MILL TO 14 MILES EAST OF ROUND MOUNTAIN...MOVING SOUTHEAST AT 10 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3079 9736 3075 9727 3022 9769 3015 9817
      3052 9833 3090 9780
TIME...MOT...LOC 0139Z 295DEG 9KT 3058 9759 3040 9783
          3040 9813

$$
000 
WWUS54 KEWX 120148 CCA
SVSEWX

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
839 PM CDT THU JUN 11 2009

TXC031-053-209-453-491-120215-
/O.COR.KEWX.SV.W.0111.000000T0000Z-090612T0215Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-HAYS TX-
839 PM CDT THU JUN 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTH CENTRAL HAYS...NORTHEASTERN BLANCO...TRAVIS...WILLIAMSON
AND SOUTH CENTRAL BURNET COUNTIES...

AT 839 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR JOLLYVILLE...
OR NEAR ANDERSON MILL...MOVING SOUTHEAST AT 15 MPH. A TORNADO 
WARNING REMAINS IN EFFECT FOR ROTATION LOCATED NEAR ROUND ROCK.

SOME LOCATIONS IN THE WARNING AREA INCLUDE THEON...LOST CREEK...
WALBURG...WEST LAKE HILLS...WEIR...SCHWERTNER...ROUND ROCK...SUNSET
VALLEY...ROLLINGWOOD...WELLS BRANCH...AUSTIN...WINDEMERE...JONAH...
HOXIE...WATERLOO...PFLUGERVILLE...HUTTO...GRANGER DAM...GRANGER AND
BARTLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3079 9736 3075 9727 3022 9769 3015 9817
      3052 9833 3090 9780
TIME...MOT...LOC 0139Z 295DEG 12KT 3046 9776

$$
000 
WWUS54 KEWX 120212
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT THU JUN 11 2009

TXC031-053-209-453-491-120221-
/O.EXP.KEWX.SV.W.0111.000000T0000Z-090612T0215Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-HAYS TX-
912 PM CDT THU JUN 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HAYS...
NORTHEASTERN BLANCO...TRAVIS...WILLIAMSON AND SOUTH CENTRAL BURNET
COUNTIES WILL EXPIRE AT 915 PM CDT...

THIS WARNING WAS REPLACED BY A NEW SEVERE THUNDERSTORM WARNING VALID 
UNTIL 1015 PM FOR NORTHWESTERN BASTROP COUNTY...WEST CENTRAL LEE 
COUNTY...CENTRAL AND EASTERN TRAVIS COUNTY...AND SOUTHEASTERN 
WILLIAMSON COUNTY..

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3079 9736 3075 9727 3022 9769 3015 9817
      3052 9833 3090 9780
TIME...MOT...LOC 0211Z 295DEG 12KT 3042 9765

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:32 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 11, 6:32 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT THU JUN 11 2009

.DISCUSSION...
SEE AVIATION SECTIONS.

&&

.AVIATION...
THUNDERSTORMS MAY IMPACT THE KAUS TERMINAL BETWEEN 01-03Z THIS
EVENING...OTHERWISE VFR CONDITIONS WILL PREVAIL ALONG THE I-35
CORRIDOR UNTIL BETWEEN 07-09Z WHEN MVFR CIGS WILL DEVELOP. VFR
CONDITIONS WILL PERSIST THROUGH THE TAF PERIOD AT KDRT. A LIGHT TO
MODERATE SSE LOW LEVEL FLOW WILL CONTINUE.

&&

.PREV DISCUSSION... /ISSUED 518 PM CDT THU JUN 11 2009/

UPDATE...
UPDATED TO INCREASE POPS/QPF ACROSS OUR NE COUNTIES AND ADD A
MENTION OF LOCALLY HEAVY RAINFALL.

DISCUSSION...
SEVERE THUNDERSTORM CLUSTER NORTH OF SAN SABA COUNTY IS PRODUCING
VERY HEAVY RAINFALL AND LARGE HAIL WHILE MOVING SOUTH TOWARD
LLANO...BURNET AND WILLIAMSON COUNTIES. INTERESTS ALONG AND NORTH
OF STATE HIGHWAY 29 WILL LIKELY BE IMPACTED BY THESE STORMS
BETWEEN 630-830 PM.

PREV DISCUSSION... /ISSUED 253 PM CDT THU JUN 11 2009/

DISCUSSION...
TORNADO WATCH #378 HAS BEEN ISSUED FOR LLANO...BURNET...WILLIAMSON
AND TRAVIS COUNTIES UNTIL 10 PM CDT TONIGHT. A CLUSTER OF TSTMS
HAS DEVELOPED BETWEEN BROWNWOOD AND ABILENE IN AN AREA WERE AN
OUTFLOW BOUNDARY HAS INTERSECTED THE DRY-LINE. IF THESE STORMS
BECOME SEVERE AND BECOME RIGHT-MOVERS...THEN THERE IS A CHANCE
SOME OF THESE STORMS WILL MOVE INTO OUR COUNTIES THAT ARE UNDER
THE TORNADO WATCH. CONVECTION SHOULD WANE AND BE EAST OF OUR CWFA
BY MIDNIGHT.

THE SUB-TROPICAL RIDGE OVER DEEP SOUTH TEXAS WILL BUILD NORTHWARD
AND WILL BE CENTERED OVER SOUTH CENTRAL TEXAS BY SATURDAY. THE
UPPER LEVEL RIDGE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL TEXAS
THROUGH THE MIDDLE OF NEXT WEEK. THE RIDGE ALOFT WILL RESULT IN
HOT AND DRY WEATHER WITH 100 DEGREE TEMPERATURES IN THE AFTERNOONS.
THE HEAT INDEX WILL ALSO APPROACH 105 IN THE AFTERNOON AND EARLY
EVENING.

IF YOU ARE PLANNING TO BE OUTDOORS OVER THE WEEKEND...TRY TO AVOID
BEING OUT DURING THE HOTTEST TIME OF THE DAY. IF YOU MUST BE
OUTDOORS...REMEMBER TO WEAR LIGHT-COLORED AND LIGHT WEIGHT
CLOTHING AND DRINK MORE WATER THAN YOU THINK YOU NEED TO STAY
HYDRATED.

CLIMATE...
RECORD HIGHS FOR JUNE...11...12...13...14

AUSTIN/CAMP MABRY......101..103..101..108
AUSTIN/BERGSTROM........98..101..102..109
DEL RIO................108..106..105..108
SAN ANTONIO............104..105..101..105

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              78  99  77 100  79 /  30   0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  77  99  75 100  77 /  20   0   0   0   0
NEW BRAUNFELS MUNI AIRPORT     75 100  74 101  75 /  10   0   0   0   0
BURNET MUNI AIRPORT            76  98  76 100  77 /  50  -   -   -    0
DEL RIO INTL AIRPORT           78 102  78 103  79 /  -    0   0   0   0
GEORGETOWN MUNI AIRPORT        77  98  76  99  77 /  50  -   -   -   -
HONDO MUNI AIRPORT             76 100  75 100  77 /  -    0   0   0   0
SAN MARCOS MUNI AIRPORT        77  98  76 100  77 /  10   0   0   0   0
LA GRANGE - FAYETTE REGIONAL   77  98  77  99  77 /  20  -   -   -   -
SAN ANTONIO INTL AIRPORT       78 100  78 100  78 /  10   0   0   0   0
STINSON MUNI AIRPORT           77 100  76 100  78 /  10   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11/18/JB/22
Hazardous weather outlook, Jun 11, 2:41 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
241 PM CDT THU JUN 11 2009

TXZ183>191-193-194-202>209-217>225-228-121130-
VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-
BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-DIMMIT-
241 PM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT INDICIES WILL BE NEAR OR ABOVE 105 DEGREES FROM 3 PM THIS
AFTERNOON UNTIL 7 PM THIS EVENING ACROSS A LARGE PART OF SOUTH
CENTRAL TEXAS. HEAT INDICIES WILL RANGE FROM 105 TO 108 DEGREES
GENERALLY ALONG AND SOUTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS
LINE. HEAT INDICIES WILL RANGE FROM 108 TO 113 ALONG AND SOUTH OF
AN EAGLE PASS TO LA PRYOR TO DILLEY LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171>173-192-121130-
LLANO-BURNET-WILLIAMSON-TRAVIS-
241 PM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS
BURNET...LLANO...TRAVIS AND WILLIAMSON COUNTIES. A TORNADO WATCH
IS IN EFFECT UNTIL 10 PM THIS EVENING. LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 11, 5:56 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT THU JUN 11 2009

TXZ171>173-120015-
BURNET-LLANO-WILLIAMSON-
556 PM CDT THU JUN 11 2009

...STRONG TO SEVERE THUNDERSTORMS WILL THREATEN BURNET...LLANO AND
WILLIAMSON COUNTIES IN THE NEXT 1 TO 2 HOURS...

AT 549 PM CDT...NWS METEOROLOGISTS ARE TRACKING A CLUSTER OF STRONG
TO SEVERE THUNDERSTORMS LOCATED OVER NORTHERN SAN SABA AND LAMPASAS
COUNTIES...OR FROM 5 MILES NORTH OF RICHLAND SPRINGS TO 20 MILES
NORTH OF LAMPASAS...MOVING SOUTHEAST AT 20 MPH.

VERY LARGE HAIL...DAMAGING WINDS...AND A POTENTIAL FOR TORNADOES ARE
EXPECTED WITH THESE STORMS. THE LEADING EDGE OF THESE STORMS SHOULD
THREATEN THE NORTHERN REACHES OF LLANO AND BURNET COUNTIES BY 7
PM...AND THE NORTHWEST CORNER OF WILLIAMSON COUNTY BY 730 PM.

PEOPLE IN NORTHERN BURNET...NORTHERN LLANO AND NORTHWESTERN
WILLIAMSON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Jun 11, 7:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     BURNET                  30.76N  98.23W
06/11/2009  M66 MPH          BURNET             TX   ASOS

            KBMQ GUST 58KTS

&&

EVENT NUMBER 00648

JPB
Local storm report, Jun 11, 7:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
743 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             BURNET                  30.76N  98.23W
06/11/2009  M1.00 INCH       BURNET             TX   LAW ENFORCEMENT

            AT SO IN BURNET

&&

EVENT NUMBER 00649

JPB
Local storm report, Jun 11, 7:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             10 NW LLANO             30.85N  98.79W
06/11/2009  M0.88 INCH       LLANO              TX   COCORAHS

            PEA TO NICKLE SIZE HAIL LOTS OF LIGHTNING

&&

EVENT NUMBER 00650

JPB
Local storm report, Jun 11, 8:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     BURNET                  30.76N  98.23W
06/11/2009  M60 MPH          BURNET             TX   ASOS

            KBMQ ASOS

&&

EVENT NUMBER 00651

JPB
Local storm report, Jun 11, 8:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
808 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0745 PM     NON-TSTM WND DMG 12 N BURNET             30.93N  98.23W
06/11/2009                   BURNET             TX   PUBLIC

            NUMEROUS TREES BLOWN DOWN AND SOME TRANSFORMERS ON FIRE

&&

EVENT NUMBER 00652

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:25 PM CDTTornado WarningEWXBurnet35 min
Jun 11, 7:39 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson66 min
Jun 11, 7:43 PM CDTTornado WarningEWXBurnet, Travis, Williamson47 min
Jun 11, 7:51 PM CDTSevere Thunderstorm WarningEWXLlano39 min
Jun 11, 8:09 PM CDTFlash Flood WarningEWXBurnet, Llano, Williamson111 min
Jun 11, 8:27 PM CDTTornado WarningEWXTravis, Williamson33 min
Jun 11, 9:03 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 11, 9:08 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson67 min
Jun 11, 9:36 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays, Travis54 min
Jun 11, 9:58 PM CDTSevere Thunderstorm WarningEWXLlano51 min
Jun 11, 11:03 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.